Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a class of holomorphic functions

Author: Nicolas Artémiadis
Journal: Proc. Amer. Math. Soc. 16 (1965), 879-885
MSC: Primary 30.42
MathSciNet review: 0185102
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and K. Chandrasekharan, Fourier Transforms, Annals of Mathematics Studies, no. 19, Princeton University Press, Princeton, N. J.; Oxford University Press, London, 1949. MR 0031582
  • [2] S. Mandelbrojt, Quelques remarques sur les fonctions univalentes, Bull. Sci. Math. 58 (1934), 185-200.
  • [3] Werner Rogosinski, Über positive harmonische Entwicklungen und typisch-reelle Potenzreihen, Math. Z. 35 (1932), no. 1, 93–121 (German). MR 1545292, 10.1007/BF01186552
  • [4] E. C. Titchmarch, Theory of functions, 2nd ed., Oxford Univ. Press, Oxford.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society